# SDR FDEA202211022709

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 71,578 hours, 27,884 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fseu
- Part number: 285N001140
- Part serial: 000350
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

GOING FROM FLAPS 0 TO 1 RECEIVED A TE FLAP DISAGREE.  INDICATOR FROZEN BETWEEN 0 & 1.  ACCOMPLISHED QRH  & LANDED CDG. EMERGENCY DECLARED.  AMM 27-51-01-2 NO HISTORY FOR TE DISAGREE ALERT, NO EXISTING FAULT & NO PREVIOUS FLIGHT FAULT IN ALL THREE FSEU'S,  T/S IAW SCHM 27-51-06 SHEET 1 & TIP 18-0042 , THIS ALERT IS ONLY TRIGGERED BY FSEU 1 WITH THE FLAP LEVER SENSOR TS5046,  R & R FSEU 1 IAW MM 27-51-01-2, INSPECTED ALL FLAP TRANSMISSIONS FOR OIL LEVEL, GREASE & OVERLOAD INDICATOR IAW AMM 12-13-06/301. OIL LEVELS & GREASE OK, OVERLOAD INDICATOR OK. CYCLED 5 TIMES WITH HYD FLAPS & SLATS, NO DEFECTS FOUND, ALSO INSPECTED CORRECT MOVEMENT OF PDU BYPASS VALVE IAW FIM 27-51 FT 808, TESTED OK, ACFT OK FOR SERVICE.
